# SDR DALA14003073305

- Difficulty date: January 15, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 45,958 hours, 6,017 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y2462 FOUND CORRODED AT FRAMES 60-61. CORROSION REMOVED IAW SRM 51-74-00.   FOUND OUT OF LIMITS IAW SRM 53 -00-15, FIG102. SEAT TRACK REMOVED & REPLACED IAW SRM 51-42-11.
